Estimates for the $L\sb 2$-projection onto continuous finite element spaces in a weighted $L\sb p$-norm
Journal article, 2006

We consider the orthogonal L2-projection P onto continuous finite element spaces. We prove estimates for P in a weighted Lp-norm and use these to prove corresponding approximation properties.

Author

Mats Boman

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

BIT (Copenhagen)

0006-3835 (ISSN)

Vol. 46 2 249-260

Subject Categories

Computational Mathematics

DOI

10.1007/s10543-006-0062-3

More information

Created

10/6/2017